# SDR AUS20020989

- Difficulty date: September 4, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660709608
- Condition: Cracked
- Location: Propeller
- Part time: 1,416 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN AREA ADJACENT TO THE BOTTOM OF THE MOUNTING BOLT INSERT. CRACK DEPTH APPROXIMATELY 13MM (0.51IN) TO 15MM (0.59IN). FOUND USING ULTRASONIC INSPECTION.
